MathSciNet Relay Station
MathSciNet bibliographic data
MR1701241 (2000i:32025) 32G15
McCarthy, John D.; Papadopoulos, Athanase The mapping class group and a theorem of Masur-Wolf. Topology Appl. 96 (1999), no. 1, 75–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement